# SDR SIMA20011439

- Difficulty date: May 21, 2001
- Submitted: June 27, 2001
- Operation: Air carrier
- Aircraft: N347SB
- Make and model: Saab 340B
- Aircraft serial: 340B347
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 7253799381
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING MBV INSPECTION MAINTENANCE, FOUND SEAT TRACK BL 0 AT STATION 297 TO 328.5 CORRODED BEYOND LIMITS.  SEAT TRACK WAS REPAIRED IAW SAAB SRM.  (M)
